On the inequality of Mathieu.

Dicu, Petrică; Acu, Mugur

General Mathematics (1996)

  • Volume: 4, page 83-85
  • ISSN: 1221-5023

How to cite


Dicu, Petrică, and Acu, Mugur. "On the inequality of Mathieu.." General Mathematics 4 (1996): 83-85. <http://eudml.org/doc/231278>.

author = {Dicu, Petrică, Acu, Mugur},
journal = {General Mathematics},
keywords = {Mathieu inequality},
language = {eng},
pages = {83-85},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {On the inequality of Mathieu.},
url = {http://eudml.org/doc/231278},
volume = {4},
year = {1996},

AU - Dicu, Petrică
AU - Acu, Mugur
TI - On the inequality of Mathieu.
JO - General Mathematics
PY - 1996
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 4
SP - 83
EP - 85
LA - eng
KW - Mathieu inequality
UR - http://eudml.org/doc/231278
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.